# SDR 97ZZZX1095

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1293E
- Make and model: Cessna 208B
- Aircraft serial: 208B0537
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Failed
- Location: Landing Light
- Part time: 422 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT LANDING LIGHT WOULD NOT SHUT OFF.  PILOT REPORTED FAINT SMOKE SMELL IN COCKPIT.  IINVESTIGATION REVEALED LANDING LIGHT SWITCH HAD SHORTED AND SHOWED SIGNS OF OVERHEATING.  THE SWITCH WAS REPLACED AND SYSTEM OPERATED NORMALLY.
